# SDR LR7A9933

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 3723519
- Condition: Corroded
- Location: Bs 597-737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HC 0529,7 FOUND TH AFT FS 597 TO 737 CHINE CAP CORRODED.  REPLACED CHINE CAP PER SMP 583 53-40-01.  NR 189.
